# SDR AMTA200800061

- Difficulty date: February 6, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N705TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE LIGHT DOES NOT TEST.  REPLACED BATTERYS IN LOW PRESSURE INDICATOR SYSTEM, OPS CKS NORMAL.  (K)
